My Account
Type or paste your list here. Each item should be on a new line e.g. Milk Bread Eggs

Lemsip Max Cough & Cold (1 Piece)

€5.00 €5.00 each
1 in trolley
Remove?
1
Lemsip Max Cough & Cold

Details

Contains 1000mg of Paracetamol & Guaifenesin 200mg for a cough For the symptomatic relief of colds and flu including chesty coughs Per sachet Ingredient: Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredient: Guaifenesin 200mg, Action: Expectorant, Relief of... Chesty Cough

Features

  • For headache, chesty cough, fever, sore throat, body aches and pains

Brand

Lemsip

Ingredients

Each Sachet contains Sucrose, Sodium and Aspartame (E951), See package leaflet for further information

Storage

Do not store above 25°C Do not use after the expiry date shown on the carton and sachet.

Safety Warning

DO NOT EXCEED THE STATED DOSE Warnings The product should only be used when clearly necessary. CONTAINS PARACETAMOL. Do not take with other paracetamol containing products. Immediate medical advice should be sought in the event of overdose, even if you feel well, because of risk of delayed, serious liver damage. Please read the enclosed leaflet carefully. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients. See leaflet enclosed for further information.

Disclaimer

Whilst we take care to ensure the product info displayed on our website is correct, our products, and their associated recipes are subject to change. Therefore, you should always check product labels and not entirely rely on the details listed on this page.Customer quotas may apply.

Close
To ensure the best shopping experience, please use an up-to-date browser. Example: the latest versions of Chrome, Firefox, Safari or Microsoft Edge.